# SDR CA030204012

- Difficulty date: November 28, 2002
- Submitted: March 25, 2003
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 5,279 hours
- Engine: Cont IO520D
- Propeller: Mcauly D3A34C403
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Part number: 5136738
- Condition: Overheated
- Location: Radio Master
- Stage of operation: IN
- How discovered: O
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(CAN) LUG IMPROPERLY CRIMPED TO WIRE PA-6 AT RADIO MASTER SWITCH CAUSING AN OVERHEAT SITUATION WITH EVENTUAL SEPARATION OF WIRE FROM LUG. WIRE WAS ORIGINAL FROM CESSNA FACTORY INSTALLATION.
